A new hypergeometric transformation of the Rathie-Rakha type
Чланак у часопису
МетаподациПриказ свих података о документу
A general transformation involving generalized hypergeometric functions has been recently found by Rathie and Rakha using simple arguments and exploiting Gausss summation theorem. In this sequel to the work of Rathie and Rakha, a new hypergeometric transformation formula is derived by their method and by appealing to Gausss second summation theorem. In addition, it is shown that the method fails to give similar hypergeometric transformations in the cases of the classical summation theorems of Kummer, Bailey, Watson and Dixon. (C) 2010 Elsevier Ltd. All rights reserved.
Кључне речи:Summation formula / Generalized hypergeometric function / Hypergeometric identity / Hypergeometric transformation / Gausss second summation theorem
Извор:Applied Mathematics Letters, 2011, 24, 3, 340-343
- Ministry of Science of the Republic of Serbia 
ISSN: 0893-9659 (print)